Stability of bounded and stationary solutions of linear equations
Doklady Akademii Nauk, Tome 345 (1995) no. 4, pp. 448-450
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_4_a3,
author = {A. Ya. Dorogovtsev},
title = {Stability of bounded and stationary solutions of linear equations},
journal = {Doklady Akademii Nauk},
pages = {448--450},
year = {1995},
volume = {345},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_4_a3/}
}
A. Ya. Dorogovtsev. Stability of bounded and stationary solutions of linear equations. Doklady Akademii Nauk, Tome 345 (1995) no. 4, pp. 448-450. http://geodesic.mathdoc.fr/item/DAN_1995_345_4_a3/